Biblioteca de la Universidad Complutense de Madrid

Non-archimedean fuzzy topological spaces.

Impacto



Lupianez, Francisco Gallego (1996) Non-archimedean fuzzy topological spaces. Journal of Fuzzy Mathematics , 4 (3). pp. 559-565. ISSN 1066-8950



Resumen

We define for fuzzy topological spaces a notion corresponding to the notion of non-Archimedean topological space. We obtain some properties of these fuzzy topological spaces; in particular, we prove a result on fuzzy metrizability.


Tipo de documento:Artículo
Palabras clave:Non-Archimedean topological space; Fuzzy metrizability
Materias:Ciencias > Matemáticas > Topología
Código ID:16210
Depositado:10 Sep 2012 11:31
Última Modificación:29 Oct 2013 19:11

Sólo personal del repositorio: página de control del artículo